MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB230, VOYANT FINE FUSION, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES EB230, VOYANT FINE FUSION, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB230
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 02/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event unit is not returning to applied medical for evaluation.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
Procedure performed: cervical lymph node dissection ( left and right ).Event description: dr [name] reported to me on (b)(6) 2021 that his patient, who had been operated on for cervical lymph node dissection, had postoperative complications resulting from nerves that were no longer functional leading to severe disorders that persisted until this day.The concomitance of these events with an undesirable complication of the patient postoperatively and of the trial with our voyant / ref eb230 device led dr.[name] to ask us about the thermal spread diffusion of our device.Furthermore, i would like to point out that nothing to report has been observed during the per-operation.Patient status: nerve damage.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable to be performed and applied medical was unable to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the root cause of the event.The probability and criticality of the harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: cervical lymph node dissection (left and right) event description: dr [name] reported to me on (b)(6) 2021 that his patient, who had been operated on for cervical lymph node dissection, had postoperative complications resulting from nerves that were no longer functional leading to severe disorders that persisted until this day.The concomitance of these events with an undesirable complication of the patient postoperatively and of the trial with our voyant/ref (b)(4) device led dr.[name] to ask us about the thermal spread diffusion of our device.Furthermore, i would like to point out that nothing to report has been observed during the per-operation.Patient status: nerve damage.

Brand Name
EB230, VOYANT FINE FUSION, 6/BX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key11599385
Report Number2027111-2021-00409
Device Sequence Number3415173
Product Code GEI
UDI-Device Identifier00607915138240
UDI-Public(01)00607915138240(17)231013(30)01(10)1397540
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/13/2023
Device Model NumberEB230
Device Catalogue Number101474248
Device Lot Number1397540
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer03/11/2021
Initial Report FDA Received Date03/31/2021
Supplement Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR
Outcome Attributed to Adverse Event Other;